Back to Search Start Over

Surgical management of inflammatory bowel disease

Authors :
Ba'ath, M.E.
Mahmalat, M.W.
Kapur, P.
Smith, N.P.
Dalzell, A.M.
Casson, D.H.
Lamont, G.L.
Baillie, C.T.
Source :
Archives of Disease in Childhood. April, 2007, Vol. 92 Issue 4, p312, 5 p.
Publication Year :
2007

Details

Language :
English
ISSN :
00039888
Volume :
92
Issue :
4
Database :
Gale General OneFile
Journal :
Archives of Disease in Childhood
Publication Type :
Academic Journal
Accession number :
edsgcl.163649410